MathSciNet Relay Station
MathSciNet bibliographic data
MR2476781 (2010b:11056) 11F70 (11F72 11F80 11R32 22E55)
Chenevier, G.; Clozel, L. Corps de nombres peu ramifiés et formes automorphes autoduales. (French) [Minimally ramified number fields and self-dual automorphic forms] J. Amer. Math. Soc. 22 (2009), no. 2, 467–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement